# SDR 95ZZZX5708

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N2FOR
- Make and model: Gulstm 500RKWELL
- Propeller: Hartzl HCA2VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: C35A
- Condition: Cracked
- Location: Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BLADE CLAMP BACK HALF CRACKED.  SUSPECT POSSIBLE ENGINE VIBRATION.
